Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from ear infection. Taken oflox, ciprofloxacine, wound in head, neck. Treatment?

hello doctor my XXXXX actually i had infection in my ear so i had taken Oflox 500mg, but at the time to take the Oflox i didn t know how to take so i took eregularly, and by mistake i took 15 days after that i took ciprofloxacine 500mg, so after taken all these medicine, i m getting wound in my head and neck so finally i want to know, why these wound is happening and what is the cure please suggests something
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello! Parvin
Thanks for putting query in HCM.
I presume that you are from India.
Please DO NOT take any medication without propper consultation .The Oflox comes in strength of 100 ,200 mg or 400 mg tablets. So first of all what did you eat .
Anyway the medicine mentioned by you belong to quinolone group . You may be allergic to these salts/group also you may be suffering from folliculitis .
Please take proper consultation from a doctor and don't indulge in self medication .
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor